Select Publications

Journal articles

Li L, 2022, 'Characterisation of Honest Times and Optional Semimartingales of Class- (Σ)', Journal of Theoretical Probability, http://dx.doi.org/10.1007/s10959-021-01154-w

Gapeev PV; Li L, 2022, 'Optimal stopping problems for maxima and minima in models with asymmetric information', Stochastics, vol. 94, pp. 602 - 628, http://dx.doi.org/10.1080/17442508.2021.1979976

Gapeev PV; Li L, 2022, 'Perpetual American Standard and Lookback Options with Event Risk and Asymmetric Information', SIAM Journal on Financial Mathematics, vol. 13, pp. 773 - 801, http://dx.doi.org/10.1137/21m1396848

Gapeev PV; Li L; Wu Z, 2021, 'Perpetual american cancellable standard options in models with last passage times', Algorithms, vol. 14, pp. 1 - 11, http://dx.doi.org/10.3390/a14010003

Frikha N; Li L, 2021, 'Well-posedness and approximation of some one-dimensional Lévy-driven non-linear SDEs', Stochastic Processes and their Applications, vol. 132, pp. 76 - 107, http://dx.doi.org/10.1016/j.spa.2020.10.002

Frikha N; Li L, 2021, 'Parametrix method for the first hitting time of an elliptic diffusion with irregular coefficients', Stochastics, vol. 93, pp. 167 - 195, http://dx.doi.org/10.1080/17442508.2019.1711092

Jeanblanc M; Li L, 2020, 'Characteristics and Constructions of Default Times', SIAM Journal on Financial Mathematics, vol. 11, pp. 720 - 749, http://dx.doi.org/10.1137/19M1274912

Frikha N; Li L, 2020, 'Weak uniqueness and density estimates for SDEs with coefficients depending on some path-functionals', Annales de l'institut Henri Poincare (B) Probability and Statistics, vol. 56, pp. 1002 - 1040, http://dx.doi.org/10.1214/19-AIHP992

Li L; Taguchi D, 2019, 'On a positivity preserving numerical scheme for jump-extended CIR process: the alpha-stable case', BIT Numerical Mathematics, vol. 59, pp. 747 - 774, http://dx.doi.org/10.1007/s10543-019-00753-8

Li L; Taguchi D, 2019, 'On the Euler–Maruyama scheme for spectrally one-sided Lévy driven SDEs with Hölder continuous coefficients', Statistics and Probability Letters, vol. 146, pp. 15 - 26, http://dx.doi.org/10.1016/j.spl.2018.10.017

Frikha N; Kohatsu-Higa A; Li L, 2019, 'Integration by parts formula for killed processes: A point of view from approximation theory', Electronic Journal of Probability, vol. 24, http://dx.doi.org/10.1214/19-EJP352

Jeanblanc M; Li L; Song S, 2018, 'An enlargement of filtration formula with applications to multiple non-ordered default times', Finance and Stochastics, vol. 22, pp. 205 - 240, http://dx.doi.org/10.1007/s00780-017-0349-z

Kohatsu-Higa A; Li L, 2016, 'Regularity of the density of a stable-like driven SDE with Hölder continuous coefficients', Stochastic Analysis and Applications, vol. 34, pp. 979 - 1024, http://dx.doi.org/10.1080/07362994.2016.1198706

Aksamit A; Li L, 2016, 'Projections, pseudo-stopping times and the immersion property', Séminaire de Probabilités XLVIII, pp. 459 - 467

Li L; Rutkowski M, 2014, 'Admissibility of generic market models of forward swap rates', Mathematical Finance, vol. 24, pp. 728 - 761, http://dx.doi.org/10.1111/mafi.12001

Li L; Rutkowski M, 2014, 'Progressive enlargements of filtrations with pseudo-honest times', Annals of Applied Probability, vol. 24, pp. 1509 - 1553, http://dx.doi.org/10.1214/13-AAP955

Li L; Rutkowski M, 2012, 'Random times and multiplicative systems', Stochastic Processes and their Applications, vol. 122, pp. 2053 - 2077, http://dx.doi.org/10.1016/j.spa.2012.02.011

Li LB; He SH; Li S; Xu JH; Rao LL, 2009, 'A closer look at the Russian roulette problem: A re-examination of the nonlinearity of the prospect theory's decision weight π', International Journal of Approximate Reasoning, vol. 50, pp. 515 - 520, http://dx.doi.org/10.1016/j.ijar.2008.10.004

Li S; Zheng R; Li L, 2007, 'Do shared features of offered alternatives have an effect in consumer choice?', Journal of Economic Psychology, vol. 28, pp. 658 - 677, http://dx.doi.org/10.1016/j.joep.2007.01.008

Conference Papers

Li L; Rutkowski M, 2011, 'Market Models of Forward CDS Spreads', in KohatsuHiga A; Privault N; Shen SJ (eds.), STOCHASTIC ANALYSIS WITH FINANCIAL APPLICATIONS, HONG KONG 2009, Springer Science & Business Media, City Univ Hong Kong, Hong Kong, PEOPLES R CHINA, pp. 361 - 411, presented at Workshop on Stochastic Analysis and Finance, City Univ Hong Kong, Hong Kong, PEOPLES R CHINA, 29 June 2009 - 03 July 2009, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000395049600021&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a

Gapeev P; Jeanblanc M; Li L; Rutkowski M, 2010, 'Constructing Random Times with Given Survival Processes and Applications to Valuation of Credit Derivatives', in Chiarella C; Novikov A (ed.), CONTEMPORARY QUANTITATIVE FINANCE: ESSAYS IN HONOUR OF ECKHARD PLATEN, Springer Science & Business Media, Sydney, AUSTRALIA, pp. 255 - +, presented at International Conference on Quantitative Methods in Finance, Sydney, AUSTRALIA, 01 December 2009, http://dx.doi.org/10.1007/978-3-642-03479-4_14

Preprints

Frikha N; Li L, 2020, Well-posedness and approximation of some one-dimensional Lévy-driven non-linear SDEs, http://dx.doi.org/10.48550/arxiv.2001.07505

Frikha N; Kohatsu-Higa A; Li L, 2019, Integration by parts formula for killed processes: A point of view from approximation theory, http://dx.doi.org/10.48550/arxiv.1908.04550

Frikha N; Li L, 2017, Weak uniqueness and density estimates for sdes with coefficients depending on some path-functionals, http://dx.doi.org/10.48550/arxiv.1707.01295

Frikha N; Kohatsu-Higa A; Li L, 2016, On the first hitting times of one dimensional elliptic diffusions, http://dx.doi.org/10.48550/arxiv.1609.09327


Back to profile page